RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 5, Pages 1016–1019 (Mi dan25121)  

MATHEMATICS

The lattice of subspaces of Hilbert space

V. V. Pashenkov

Lomonosov Moscow State University

Full text: PDF file (514 kB)

Bibliographic databases:
Presented: . . 
Received: 01.02.1961

Citation: V. V. Pashenkov, “The lattice of subspaces of Hilbert space”, Dokl. Akad. Nauk SSSR, 138:5 (1961), 1016–1019

Citation in format AMSBIB
\Bibitem{Pas61}
\by V.~V.~Pashenkov
\paper The lattice of subspaces of Hilbert space
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 5
\pages 1016--1019
\mathnet{http://mi.mathnet.ru/dan25121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0131786}
\zmath{https://zbmath.org/?q=an:0102.10102}


Linking options:
  • http://mi.mathnet.ru/eng/dan25121
  • http://mi.mathnet.ru/eng/dan/v138/i5/p1016

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020